MAUDE Adverse Event Report: CORDIS CORPORATION LONG GEN / PRO 39 X 80 BIL 80; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CORPORATION LONG GEN / PRO 39 X 80 BIL 80; CATHETER, BILIARY, DIAGNOSTIC
Model Number PG3980BPS
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, once the palmaz genesis 39 x 80 stent was deployed; however, it moved locations an new stent was used which worked good.There was no reported injury to the patient.There were no anomalies noted prior to use.The device was stored according to the instructions for use (ifu).The device was removed from packaging in a sterile manner according to the indications, removed from its packaging and ¿flushed¿ before use.The stent was properly mounted on the system when inspected prior to use.There were no abnormalities noted prior to use.The sds was prepared in accordance with the ifu guidelines.There was no difficulty noted during prep.The stent was not manipulated prior to inserting into the patient, it was only flushed with a heparin solution prior to insertion.The lesion was in the right and left iliac and angioplasty was being performed.The lesion was noted to be calcified.The vessel did not have any tortuosity.The device was not being used to treat a chronic total occlusion (cto).An unknown 6f sheath was used along with a non-cordis 150cm wire.A non-cordis 5f 65cm guide catheter was also used.The balloon on the system was not inflated before inserting into the patient.Negative pressure was not applied to the balloon.The inflator was in a neutral position when the system was advanced.There was no resistance while inserting the device through the rotating hemostatic valve.There was no resistance while inserting into the guide catheter.The catheter advanced to the lesion without difficulty and cross without difficulty.Unusual force was not used at any time during the procedure.The catheter was never in a sharp bend.The device was easily removed from the patient.The device will not be returned for evaluation.There are no images showing the migration and/or the lesion.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, d4, g3, h1, h2, h3 and h6 once the palmaz genesis 39 x 80 stent was deployed; however, it moved locations and a new stent was used which worked well.There was no reported injury to the patient.There were no anomalies noted prior to use.The device was stored according to the instructions for use (ifu).The device was removed from packaging in a sterile manner according to the indications, removed from its packaging and ¿flushed¿ before use.The stent was properly mounted on the system when inspected prior to use.There were no abnormalities noted prior to use.The sds was prepared in accordance with the ifu guidelines.There was no difficulty noted during prep.The stent was not manipulated prior to inserting into the patient, it was only flushed with a heparin solution prior to insertion.The lesion was in the right and left iliac and angioplasty was being performed.The lesion was noted to be calcified.The vessel did not have any tortuosity.The device was not being used to treat a chronic total occlusion (cto).An unknown 6f sheath was used along with a non-cordis 150cm wire.A non-cordis 5f 65cm guide catheter was also used.The balloon on the system was not inflated before inserting into the patient.Negative pressure was not applied to the balloon.The inflator was in a neutral position when the system was advanced.There was no resistance while inserting the device through the rotating hemostatic valve.There was no resistance while inserting into the guide catheter.The catheter advanced to the lesion without difficulty and cross without difficulty.Unusual force was not used at any time during the procedure.The catheter was never in a sharp bend.The device was easily removed from the patient.The product was not returned for analysis.A device history record (dhr) review of lot 82214934 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent migration¿ could not be confirmed as the device was not returned for analysis, nor were procedural images provided for review.The exact cause could not be determined.Vessel characteristics of calcification may have contributed to the reported event.According to the safety information in the instructions for use ¿the cordis palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system is indicated for palliation of malignant neoplasms in the biliary tree.The safety and effectiveness of the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system for use in the vascular system have not been established.Prior to stenting, the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system should be examined to verify functionality and integrity.¿ this device is not intended for use in the vasculature; therefore, this is considered off label usage.Neither the dhr nor the limited information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken.
 
Event or Problem Description

Brand Name
LONG GEN / PRO 39 X 80 BIL 80
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key15352678
Report Number9616099-2022-05941
Device Sequence Number6049721
Product Code FGE
UDI-Device Identifier20705032040119
UDI-Public(01)20705032040119(17)240131(10)82214934
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K012590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberPG3980BPS
Device Catalogue NumberPG3980BPS
Device Lot Number82214934
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date09/29/2022
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
150CM BENTSON; 5F BERENSTEIN CATH; UNK STENT
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient Age72 YR
Patient SexUnknown